Best Good Sense. Good-Sense brand. New releases 2020

GoodSense All Day Allergy, Cetirizine HCl Tablets 10 mg, Antihistamine for Allergy Relief, 365 Count

Search only Good Sense brand name

GoodSense All Day Allergy, Cetirizine HCl Tablets 10 mg, Antihistamine for Allergy Relief, 365 Count

Current price: 15.99 USD


Order at Amazon


Height: 4.25 Inches

Length: 2.03 Inches

Width: 2 Inches

Weight: 0.22 Pounds

  • ADULTS & CHILDREN 6 YEARS AND OVER: Take one tablet once daily; do not take more than one 10 mg tablet in 24 hours. A 5 mg allergy relief product may be appropriate for less severe symptoms. Read package for full directions before use.
  • ACTIVE INGREDIENT: Compare to the active ingredient in Zyrtec. The active ingredient in GoodSense All Day Allergy is Cetirizine Hydrochloride 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergies.
  • ORIGINAL PRESCRIPTION STRENGTH: GoodSense All Day Allergy Cetirizine Hydrochloride 10 mg, is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over
  • 24 HOUR SYMPTOM RELIEF: One dose of All Day Allergy Cetirizine Hydrochloride 10 mg provides all-day allergy relief for indoor & outdoor allergies, and 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.
  • ALLERGY MEDICINE: GoodSense All Day Allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat.

More Info

GoodSense Allergy Relief Loratadine Tablets, 10 mg, 365 Count Allergy Pills for Allergy Relief

Search only Good Sense brand name

GoodSense Allergy Relief Loratadine Tablets, 10 mg, 365 Count Allergy Pills for Allergy Relief

Current price: 10.99 USD

Saving: $6.00 (35%)


Order at Amazon


Height: 3.44 Inches

Length: 1.78 Inches

Width: 1.78 Inches

Weight: 0.16 Pounds

  • ADULTS & CHILDREN 6 YEARS AND OVER: Take one tablet once daily; do not take more than one 10 mg tablet in 24 hours. A 5 mg allergy relief product may be appropriate for less severe symptoms. Read package for full directions before use.
  • ACTIVE INGREDIENT: Compare to the active ingredient in Zyrtec. The active ingredient in GoodSense All Day Allergy is Cetirizine Hydrochloride 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergies.
  • ORIGINAL PRESCRIPTION STRENGTH: GoodSense All Day Allergy Cetirizine Hydrochloride 10 mg, is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over
  • 24 HOUR SYMPTOM RELIEF: One dose of All Day Allergy Cetirizine Hydrochloride 10 mg provides all-day allergy relief for indoor & outdoor allergies, and 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.
  • ALLERGY MEDICINE: GoodSense All Day Allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat.
  • DIRECTIONS: Adults and children 6 years and over: one 10 mg tablet once daily; do not take more than one 10 mg tablet in 24 hours Children under 6 years of age and consumers with liver or kidney disease, ask a doctor
  • EFFECTIVE: Each Goodsense Loratadine 10 mg tablet, an allergy medicine, provides 1 day of relief and contains no gluten
  • ALLERGY MEDICINE: GoodSense Allergy Relief Loratadine Tablets, 10 mg temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat
  • 24-HOUR RELIEF: Each allergy pill contains 10 mg of Loratadine, the original prescription strength It provides 24-hour relief of: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat
  • APPROVED FOR INDOOR AND OUTDOOR ALLERGY RELIEF: The active ingredient in GoodSense Allergy Relief is Loratadine 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms

More Info

GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg tablets. Nasal and Sinus Congestion, Sinus Pressure, 72 Count

Search only Good Sense brand name

GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg tablets. Nasal and Sinus Congestion, Sinus Pressure, 72 Count

Current price: 5.58 USD


Order at Amazon


Height: 4.375 Inches

Length: 3.25 Inches

Width: 1 Inches

Weight: 0.108 Pounds

  • ADULTS & CHILDREN 6 YEARS AND OVER: Take one tablet once daily; do not take more than one 10 mg tablet in 24 hours. A 5 mg allergy relief product may be appropriate for less severe symptoms. Read package for full directions before use.
  • ACTIVE INGREDIENT: Compare to the active ingredient in Zyrtec. The active ingredient in GoodSense All Day Allergy is Cetirizine Hydrochloride 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergies.
  • ORIGINAL PRESCRIPTION STRENGTH: GoodSense All Day Allergy Cetirizine Hydrochloride 10 mg, is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over
  • 24 HOUR SYMPTOM RELIEF: One dose of All Day Allergy Cetirizine Hydrochloride 10 mg provides all-day allergy relief for indoor & outdoor allergies, and 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.
  • ALLERGY MEDICINE: GoodSense All Day Allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat.
  • DIRECTIONS: Adults and children 6 years and over: one 10 mg tablet once daily; do not take more than one 10 mg tablet in 24 hours Children under 6 years of age and consumers with liver or kidney disease, ask a doctor
  • EFFECTIVE: Each Goodsense Loratadine 10 mg tablet, an allergy medicine, provides 1 day of relief and contains no gluten
  • ALLERGY MEDICINE: GoodSense Allergy Relief Loratadine Tablets, 10 mg temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat
  • 24-HOUR RELIEF: Each allergy pill contains 10 mg of Loratadine, the original prescription strength It provides 24-hour relief of: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat
  • APPROVED FOR INDOOR AND OUTDOOR ALLERGY RELIEF: The active ingredient in GoodSense Allergy Relief is Loratadine 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms
  • Common cold: A cold usually includes a runny nose, sore throat, sneezing, and coughing. These symptoms can last for up to two weeks.
  • Flu: Influenza (flu) is a contagious respiratory illness caused by influenza viruses infecting the nose, throat and lungs. It can cause mild to severe illness.
  • How cold and flu spreads: Most experts believe that cold and flu viruses are spread by respiratory droplets propelled when people with cold or flu cough, sneeze or talk.
  • Uses: Temporarily relieves sinus congestion and pressure; temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies
  • Active Ingredient: The active ingredient in nasal decongestant pe is phenylephrine HCl 10 Mg, in each tablet, compare to sudafed pe congestion active ingredient.

More Info

GoodSense Maximum Strength Triple Antibiotic Ointment plus Pain Relief, Soothes Painful Cuts, Scrapes, and Burns, While Preventing Infection, 1 Ounce

Search only Good Sense brand name

GoodSense Maximum Strength Triple Antibiotic Ointment plus Pain Relief, Soothes Painful Cuts, Scrapes, and Burns, While Preventing Infection, 1 Ounce

Current price: 4.16 USD


Order at Amazon


Height: 3.2505 Inches

Length: 1.063 Inches

Width: 4.906 Inches

Weight: 1 ounces

  • ADULTS & CHILDREN 6 YEARS AND OVER: Take one tablet once daily; do not take more than one 10 mg tablet in 24 hours. A 5 mg allergy relief product may be appropriate for less severe symptoms. Read package for full directions before use.
  • ACTIVE INGREDIENT: Compare to the active ingredient in Zyrtec. The active ingredient in GoodSense All Day Allergy is Cetirizine Hydrochloride 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergies.
  • ORIGINAL PRESCRIPTION STRENGTH: GoodSense All Day Allergy Cetirizine Hydrochloride 10 mg, is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over
  • 24 HOUR SYMPTOM RELIEF: One dose of All Day Allergy Cetirizine Hydrochloride 10 mg provides all-day allergy relief for indoor & outdoor allergies, and 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.
  • ALLERGY MEDICINE: GoodSense All Day Allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat.
  • DIRECTIONS: Adults and children 6 years and over: one 10 mg tablet once daily; do not take more than one 10 mg tablet in 24 hours Children under 6 years of age and consumers with liver or kidney disease, ask a doctor
  • EFFECTIVE: Each Goodsense Loratadine 10 mg tablet, an allergy medicine, provides 1 day of relief and contains no gluten
  • ALLERGY MEDICINE: GoodSense Allergy Relief Loratadine Tablets, 10 mg temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat
  • 24-HOUR RELIEF: Each allergy pill contains 10 mg of Loratadine, the original prescription strength It provides 24-hour relief of: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat
  • APPROVED FOR INDOOR AND OUTDOOR ALLERGY RELIEF: The active ingredient in GoodSense Allergy Relief is Loratadine 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms
  • Common cold: A cold usually includes a runny nose, sore throat, sneezing, and coughing. These symptoms can last for up to two weeks.
  • Flu: Influenza (flu) is a contagious respiratory illness caused by influenza viruses infecting the nose, throat and lungs. It can cause mild to severe illness.
  • How cold and flu spreads: Most experts believe that cold and flu viruses are spread by respiratory droplets propelled when people with cold or flu cough, sneeze or talk.
  • Uses: Temporarily relieves sinus congestion and pressure; temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies
  • Active Ingredient: The active ingredient in nasal decongestant pe is phenylephrine HCl 10 Mg, in each tablet, compare to sudafed pe congestion active ingredient.
  • MAXIMUM STRENGTH: antibiotic ointment that helps prevent infection and relieves pain in minor  Cuts, Scrapes and Burns
  • INJURY: It is a general term that refers to harm caused by accidents, falls, hits, weapons, and more. Injuries can happen at work or play, indoors or outdoors.
  • DIRECTIONS: adults and children 2 years of age and older: Clean the affected area and apply a small amount (an amount equal to the surface area of the tip of a finger) of GoodSense Triple Antibiotic Ointment on the area 1 to 3 times daily. May be covered with a sterile bandage. Children under 2 years of age: ask a doctor.
  • OINTMENT CONTAINS:  Bacitracin Zinc, Neomycin Sulfate, Polymyxin B Sulfate, Pramoxine HCl.
  • ACTIVE INGREDIENTS: Compare to the active ingredients in Neosporin + Pain Relief.

More Info

GoodSense Acetaminophen Extended-Release Tablets 650 mg (Arthritis Pain), 400 Count May provide Temporary Pain Relief from: Minor Pain of Arthritis, the Common Cold,  Headache, and Toothache

Search only Good Sense brand name

GoodSense Acetaminophen Extended-Release Tablets 650 mg (Arthritis Pain), 400 Count  May provide Temporary Pain Relief from: Minor Pain of Arthritis, the Common Cold,  Headache, and Toothache

Current price: 19.99 USD


Order at Amazon


Height: 5.5 Inches

Length: 3.07 Inches

Width: 3.07 Inches

  • ADULTS & CHILDREN 6 YEARS AND OVER: Take one tablet once daily; do not take more than one 10 mg tablet in 24 hours. A 5 mg allergy relief product may be appropriate for less severe symptoms. Read package for full directions before use.
  • ACTIVE INGREDIENT: Compare to the active ingredient in Zyrtec. The active ingredient in GoodSense All Day Allergy is Cetirizine Hydrochloride 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergies.
  • ORIGINAL PRESCRIPTION STRENGTH: GoodSense All Day Allergy Cetirizine Hydrochloride 10 mg, is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over
  • 24 HOUR SYMPTOM RELIEF: One dose of All Day Allergy Cetirizine Hydrochloride 10 mg provides all-day allergy relief for indoor & outdoor allergies, and 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.
  • ALLERGY MEDICINE: GoodSense All Day Allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat.
  • DIRECTIONS: Adults and children 6 years and over: one 10 mg tablet once daily; do not take more than one 10 mg tablet in 24 hours Children under 6 years of age and consumers with liver or kidney disease, ask a doctor
  • EFFECTIVE: Each Goodsense Loratadine 10 mg tablet, an allergy medicine, provides 1 day of relief and contains no gluten
  • ALLERGY MEDICINE: GoodSense Allergy Relief Loratadine Tablets, 10 mg temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat
  • 24-HOUR RELIEF: Each allergy pill contains 10 mg of Loratadine, the original prescription strength It provides 24-hour relief of: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat
  • APPROVED FOR INDOOR AND OUTDOOR ALLERGY RELIEF: The active ingredient in GoodSense Allergy Relief is Loratadine 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms
  • Common cold: A cold usually includes a runny nose, sore throat, sneezing, and coughing. These symptoms can last for up to two weeks.
  • Flu: Influenza (flu) is a contagious respiratory illness caused by influenza viruses infecting the nose, throat and lungs. It can cause mild to severe illness.
  • How cold and flu spreads: Most experts believe that cold and flu viruses are spread by respiratory droplets propelled when people with cold or flu cough, sneeze or talk.
  • Uses: Temporarily relieves sinus congestion and pressure; temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies
  • Active Ingredient: The active ingredient in nasal decongestant pe is phenylephrine HCl 10 Mg, in each tablet, compare to sudafed pe congestion active ingredient.
  • MAXIMUM STRENGTH: antibiotic ointment that helps prevent infection and relieves pain in minor  Cuts, Scrapes and Burns
  • INJURY: It is a general term that refers to harm caused by accidents, falls, hits, weapons, and more. Injuries can happen at work or play, indoors or outdoors.
  • DIRECTIONS: adults and children 2 years of age and older: Clean the affected area and apply a small amount (an amount equal to the surface area of the tip of a finger) of GoodSense Triple Antibiotic Ointment on the area 1 to 3 times daily. May be covered with a sterile bandage. Children under 2 years of age: ask a doctor.
  • OINTMENT CONTAINS:  Bacitracin Zinc, Neomycin Sulfate, Polymyxin B Sulfate, Pramoxine HCl.
  • ACTIVE INGREDIENTS: Compare to the active ingredients in Neosporin + Pain Relief.
  • EXPLAINING ARTHRITIS: Arthritis pain is a family of musculoskeletal disorders with more than 100 different diseases or conditions that can affect a lot of different people
  • TEMPORARY PAIN RELIEF: This product may also be used to temporarily relieve other minor aches and pains due to: Muscular Aches, Backache, Premenstrual and Menstrual Cramps, the Common Cold, Headache, Toothache
  • CHRONIC CONDITIONS: As the leading cause of disability in the United States, arthritis is common among people who have other chronic conditions such as heart disease, diabetes and those who are obese
  • PURPOSE: Acetaminophen Extended-Release Tablets, 650 mg is a pain reliever/fever reducer that can be used for the temporary relief of minor pain of arthritis
  • ACTIVE INGREDIENT: Acetaminophen Extended-Release Tablets, 650 mg (Arthritis Pain) active ingredient is acetaminophen 650 mg, which compares to the active ingredient in Tylenol 8HR Arthritis Pain

More Info

Good Sense Sunflower Nuts (shelled sunflower seeds), Roasted No Salt, 8-Oz. (Pack of 12)

Search only Good Sense brand name

Good Sense Sunflower Nuts (shelled sunflower seeds),  Roasted No Salt, 8-Oz. (Pack of 12)

Current price: 23.62 USD


Order at Amazon


Weight: 8 ounces

  • ADULTS & CHILDREN 6 YEARS AND OVER: Take one tablet once daily; do not take more than one 10 mg tablet in 24 hours. A 5 mg allergy relief product may be appropriate for less severe symptoms. Read package for full directions before use.
  • ACTIVE INGREDIENT: Compare to the active ingredient in Zyrtec. The active ingredient in GoodSense All Day Allergy is Cetirizine Hydrochloride 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergies.
  • ORIGINAL PRESCRIPTION STRENGTH: GoodSense All Day Allergy Cetirizine Hydrochloride 10 mg, is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over
  • 24 HOUR SYMPTOM RELIEF: One dose of All Day Allergy Cetirizine Hydrochloride 10 mg provides all-day allergy relief for indoor & outdoor allergies, and 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.
  • ALLERGY MEDICINE: GoodSense All Day Allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat.
  • DIRECTIONS: Adults and children 6 years and over: one 10 mg tablet once daily; do not take more than one 10 mg tablet in 24 hours Children under 6 years of age and consumers with liver or kidney disease, ask a doctor
  • EFFECTIVE: Each Goodsense Loratadine 10 mg tablet, an allergy medicine, provides 1 day of relief and contains no gluten
  • ALLERGY MEDICINE: GoodSense Allergy Relief Loratadine Tablets, 10 mg temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat
  • 24-HOUR RELIEF: Each allergy pill contains 10 mg of Loratadine, the original prescription strength It provides 24-hour relief of: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat
  • APPROVED FOR INDOOR AND OUTDOOR ALLERGY RELIEF: The active ingredient in GoodSense Allergy Relief is Loratadine 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms
  • Common cold: A cold usually includes a runny nose, sore throat, sneezing, and coughing. These symptoms can last for up to two weeks.
  • Flu: Influenza (flu) is a contagious respiratory illness caused by influenza viruses infecting the nose, throat and lungs. It can cause mild to severe illness.
  • How cold and flu spreads: Most experts believe that cold and flu viruses are spread by respiratory droplets propelled when people with cold or flu cough, sneeze or talk.
  • Uses: Temporarily relieves sinus congestion and pressure; temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies
  • Active Ingredient: The active ingredient in nasal decongestant pe is phenylephrine HCl 10 Mg, in each tablet, compare to sudafed pe congestion active ingredient.
  • MAXIMUM STRENGTH: antibiotic ointment that helps prevent infection and relieves pain in minor  Cuts, Scrapes and Burns
  • INJURY: It is a general term that refers to harm caused by accidents, falls, hits, weapons, and more. Injuries can happen at work or play, indoors or outdoors.
  • DIRECTIONS: adults and children 2 years of age and older: Clean the affected area and apply a small amount (an amount equal to the surface area of the tip of a finger) of GoodSense Triple Antibiotic Ointment on the area 1 to 3 times daily. May be covered with a sterile bandage. Children under 2 years of age: ask a doctor.
  • OINTMENT CONTAINS:  Bacitracin Zinc, Neomycin Sulfate, Polymyxin B Sulfate, Pramoxine HCl.
  • ACTIVE INGREDIENTS: Compare to the active ingredients in Neosporin + Pain Relief.
  • EXPLAINING ARTHRITIS: Arthritis pain is a family of musculoskeletal disorders with more than 100 different diseases or conditions that can affect a lot of different people
  • TEMPORARY PAIN RELIEF: This product may also be used to temporarily relieve other minor aches and pains due to: Muscular Aches, Backache, Premenstrual and Menstrual Cramps, the Common Cold, Headache, Toothache
  • CHRONIC CONDITIONS: As the leading cause of disability in the United States, arthritis is common among people who have other chronic conditions such as heart disease, diabetes and those who are obese
  • PURPOSE: Acetaminophen Extended-Release Tablets, 650 mg is a pain reliever/fever reducer that can be used for the temporary relief of minor pain of arthritis
  • ACTIVE INGREDIENT: Acetaminophen Extended-Release Tablets, 650 mg (Arthritis Pain) active ingredient is acetaminophen 650 mg, which compares to the active ingredient in Tylenol 8HR Arthritis Pain
  • Snacking
  • Cooking
  • Salad Toppers
  • Baking

More Info

GoodSense Naproxen Sodium Tablets, 220 mg, All Day Pain Reliever and Fever Reducer, Strength to Last 12 Hours, 400 Count

Search only Good Sense brand name

GoodSense Naproxen Sodium Tablets, 220 mg, All Day Pain Reliever and Fever Reducer, Strength to Last 12 Hours, 400 Count

Current price: 14.49 USD


Order at Amazon


Height: 5.13 Inches

Length: 2.6 Inches

Width: 2.6 Inches

Weight: 0.5 Pounds

  • ADULTS & CHILDREN 6 YEARS AND OVER: Take one tablet once daily; do not take more than one 10 mg tablet in 24 hours. A 5 mg allergy relief product may be appropriate for less severe symptoms. Read package for full directions before use.
  • ACTIVE INGREDIENT: Compare to the active ingredient in Zyrtec. The active ingredient in GoodSense All Day Allergy is Cetirizine Hydrochloride 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergies.
  • ORIGINAL PRESCRIPTION STRENGTH: GoodSense All Day Allergy Cetirizine Hydrochloride 10 mg, is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over
  • 24 HOUR SYMPTOM RELIEF: One dose of All Day Allergy Cetirizine Hydrochloride 10 mg provides all-day allergy relief for indoor & outdoor allergies, and 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.
  • ALLERGY MEDICINE: GoodSense All Day Allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat.
  • DIRECTIONS: Adults and children 6 years and over: one 10 mg tablet once daily; do not take more than one 10 mg tablet in 24 hours Children under 6 years of age and consumers with liver or kidney disease, ask a doctor
  • EFFECTIVE: Each Goodsense Loratadine 10 mg tablet, an allergy medicine, provides 1 day of relief and contains no gluten
  • ALLERGY MEDICINE: GoodSense Allergy Relief Loratadine Tablets, 10 mg temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat
  • 24-HOUR RELIEF: Each allergy pill contains 10 mg of Loratadine, the original prescription strength It provides 24-hour relief of: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat
  • APPROVED FOR INDOOR AND OUTDOOR ALLERGY RELIEF: The active ingredient in GoodSense Allergy Relief is Loratadine 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms
  • Common cold: A cold usually includes a runny nose, sore throat, sneezing, and coughing. These symptoms can last for up to two weeks.
  • Flu: Influenza (flu) is a contagious respiratory illness caused by influenza viruses infecting the nose, throat and lungs. It can cause mild to severe illness.
  • How cold and flu spreads: Most experts believe that cold and flu viruses are spread by respiratory droplets propelled when people with cold or flu cough, sneeze or talk.
  • Uses: Temporarily relieves sinus congestion and pressure; temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies
  • Active Ingredient: The active ingredient in nasal decongestant pe is phenylephrine HCl 10 Mg, in each tablet, compare to sudafed pe congestion active ingredient.
  • MAXIMUM STRENGTH: antibiotic ointment that helps prevent infection and relieves pain in minor  Cuts, Scrapes and Burns
  • INJURY: It is a general term that refers to harm caused by accidents, falls, hits, weapons, and more. Injuries can happen at work or play, indoors or outdoors.
  • DIRECTIONS: adults and children 2 years of age and older: Clean the affected area and apply a small amount (an amount equal to the surface area of the tip of a finger) of GoodSense Triple Antibiotic Ointment on the area 1 to 3 times daily. May be covered with a sterile bandage. Children under 2 years of age: ask a doctor.
  • OINTMENT CONTAINS:  Bacitracin Zinc, Neomycin Sulfate, Polymyxin B Sulfate, Pramoxine HCl.
  • ACTIVE INGREDIENTS: Compare to the active ingredients in Neosporin + Pain Relief.
  • EXPLAINING ARTHRITIS: Arthritis pain is a family of musculoskeletal disorders with more than 100 different diseases or conditions that can affect a lot of different people
  • TEMPORARY PAIN RELIEF: This product may also be used to temporarily relieve other minor aches and pains due to: Muscular Aches, Backache, Premenstrual and Menstrual Cramps, the Common Cold, Headache, Toothache
  • CHRONIC CONDITIONS: As the leading cause of disability in the United States, arthritis is common among people who have other chronic conditions such as heart disease, diabetes and those who are obese
  • PURPOSE: Acetaminophen Extended-Release Tablets, 650 mg is a pain reliever/fever reducer that can be used for the temporary relief of minor pain of arthritis
  • ACTIVE INGREDIENT: Acetaminophen Extended-Release Tablets, 650 mg (Arthritis Pain) active ingredient is acetaminophen 650 mg, which compares to the active ingredient in Tylenol 8HR Arthritis Pain
  • Snacking
  • Cooking
  • Salad Toppers
  • Baking
  • PAIN RELIEF FOR ADULTS & CHILDREN 12 YEARS AND OLDER: Take 1 caplet every 8 to 12 hours while symptoms last. For the first dose you may take 2 caplets within the first hour. Do not exceed 2 caplets in any 8- to 12-hour period; do not exceed 3 caplets in a 24-hour period. Children under 12 years: ask a doctor.
  • NAPROXEN SODIUM: A nonsteroidal anti- inflammatory drug (NSAID) used as a pain reliever/fever reducer.
  • ACTIVE INGREDIENT: Compare to Aleve Tablets active ingredient. The active ingredient in GoodSense Naproxen Sodium Tablets, 220 mg is Naproxen Sodium.
  • STRENGTH TO LAST 12 HOURS: GoodSense Naproxen Sodium Tablets, 220 mg for pain relief and fever reduction offer strength to last 12 hours.
  • PAIN RELIEVER: GoodSense Naproxen Sodium Tablets, 220 mg pain relief pills temporarily relieve minor aches and pains due to minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache, and the common cold, and temporarily reduces fever.

More Info

Good Sense Nighttime Sleep Aid, Diphenhydramine Hcl 25 Mg, 36Count

Search only Good Sense brand name

Good Sense Nighttime Sleep Aid, Diphenhydramine Hcl 25 Mg, 36Count

Current price: 3.67 USD


Order at Amazon


Height: 3.25 Inches

Length: 1 Inches

Width: 3.875 Inches

Weight: 0.07 Pounds

  • ADULTS & CHILDREN 6 YEARS AND OVER: Take one tablet once daily; do not take more than one 10 mg tablet in 24 hours. A 5 mg allergy relief product may be appropriate for less severe symptoms. Read package for full directions before use.
  • ACTIVE INGREDIENT: Compare to the active ingredient in Zyrtec. The active ingredient in GoodSense All Day Allergy is Cetirizine Hydrochloride 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergies.
  • ORIGINAL PRESCRIPTION STRENGTH: GoodSense All Day Allergy Cetirizine Hydrochloride 10 mg, is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over
  • 24 HOUR SYMPTOM RELIEF: One dose of All Day Allergy Cetirizine Hydrochloride 10 mg provides all-day allergy relief for indoor & outdoor allergies, and 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.
  • ALLERGY MEDICINE: GoodSense All Day Allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat.
  • DIRECTIONS: Adults and children 6 years and over: one 10 mg tablet once daily; do not take more than one 10 mg tablet in 24 hours Children under 6 years of age and consumers with liver or kidney disease, ask a doctor
  • EFFECTIVE: Each Goodsense Loratadine 10 mg tablet, an allergy medicine, provides 1 day of relief and contains no gluten
  • ALLERGY MEDICINE: GoodSense Allergy Relief Loratadine Tablets, 10 mg temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat
  • 24-HOUR RELIEF: Each allergy pill contains 10 mg of Loratadine, the original prescription strength It provides 24-hour relief of: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat
  • APPROVED FOR INDOOR AND OUTDOOR ALLERGY RELIEF: The active ingredient in GoodSense Allergy Relief is Loratadine 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms
  • Common cold: A cold usually includes a runny nose, sore throat, sneezing, and coughing. These symptoms can last for up to two weeks.
  • Flu: Influenza (flu) is a contagious respiratory illness caused by influenza viruses infecting the nose, throat and lungs. It can cause mild to severe illness.
  • How cold and flu spreads: Most experts believe that cold and flu viruses are spread by respiratory droplets propelled when people with cold or flu cough, sneeze or talk.
  • Uses: Temporarily relieves sinus congestion and pressure; temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies
  • Active Ingredient: The active ingredient in nasal decongestant pe is phenylephrine HCl 10 Mg, in each tablet, compare to sudafed pe congestion active ingredient.
  • MAXIMUM STRENGTH: antibiotic ointment that helps prevent infection and relieves pain in minor  Cuts, Scrapes and Burns
  • INJURY: It is a general term that refers to harm caused by accidents, falls, hits, weapons, and more. Injuries can happen at work or play, indoors or outdoors.
  • DIRECTIONS: adults and children 2 years of age and older: Clean the affected area and apply a small amount (an amount equal to the surface area of the tip of a finger) of GoodSense Triple Antibiotic Ointment on the area 1 to 3 times daily. May be covered with a sterile bandage. Children under 2 years of age: ask a doctor.
  • OINTMENT CONTAINS:  Bacitracin Zinc, Neomycin Sulfate, Polymyxin B Sulfate, Pramoxine HCl.
  • ACTIVE INGREDIENTS: Compare to the active ingredients in Neosporin + Pain Relief.
  • EXPLAINING ARTHRITIS: Arthritis pain is a family of musculoskeletal disorders with more than 100 different diseases or conditions that can affect a lot of different people
  • TEMPORARY PAIN RELIEF: This product may also be used to temporarily relieve other minor aches and pains due to: Muscular Aches, Backache, Premenstrual and Menstrual Cramps, the Common Cold, Headache, Toothache
  • CHRONIC CONDITIONS: As the leading cause of disability in the United States, arthritis is common among people who have other chronic conditions such as heart disease, diabetes and those who are obese
  • PURPOSE: Acetaminophen Extended-Release Tablets, 650 mg is a pain reliever/fever reducer that can be used for the temporary relief of minor pain of arthritis
  • ACTIVE INGREDIENT: Acetaminophen Extended-Release Tablets, 650 mg (Arthritis Pain) active ingredient is acetaminophen 650 mg, which compares to the active ingredient in Tylenol 8HR Arthritis Pain
  • Snacking
  • Cooking
  • Salad Toppers
  • Baking
  • PAIN RELIEF FOR ADULTS & CHILDREN 12 YEARS AND OLDER: Take 1 caplet every 8 to 12 hours while symptoms last. For the first dose you may take 2 caplets within the first hour. Do not exceed 2 caplets in any 8- to 12-hour period; do not exceed 3 caplets in a 24-hour period. Children under 12 years: ask a doctor.
  • NAPROXEN SODIUM: A nonsteroidal anti- inflammatory drug (NSAID) used as a pain reliever/fever reducer.
  • ACTIVE INGREDIENT: Compare to Aleve Tablets active ingredient. The active ingredient in GoodSense Naproxen Sodium Tablets, 220 mg is Naproxen Sodium.
  • STRENGTH TO LAST 12 HOURS: GoodSense Naproxen Sodium Tablets, 220 mg for pain relief and fever reduction offer strength to last 12 hours.
  • PAIN RELIEVER: GoodSense Naproxen Sodium Tablets, 220 mg pain relief pills temporarily relieve minor aches and pains due to minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache, and the common cold, and temporarily reduces fever.
  • Does not contain pain reliever
  • Easy-to-swallow caplets
  • Safe and NON-HABIT FORMING
  • For a restful night's sleep
  • Compare to simply sleep nighttime sleep aid active ingredient

More Info

Good Sense | Shelled Pumpkin Seeds (Pepitas) | Honey Roasted - 6 Ounce (6 OZ) Bag

Search only Good Sense brand name

Good Sense | Shelled Pumpkin Seeds (Pepitas) | Honey Roasted - 6 Ounce (6 OZ) Bag

Current price: 5 USD


Order at Amazon


Height: 8 Inches

Length: 4 Inches

Width: 4 Inches

Weight: 0.375 Pounds

  • ADULTS & CHILDREN 6 YEARS AND OVER: Take one tablet once daily; do not take more than one 10 mg tablet in 24 hours. A 5 mg allergy relief product may be appropriate for less severe symptoms. Read package for full directions before use.
  • ACTIVE INGREDIENT: Compare to the active ingredient in Zyrtec. The active ingredient in GoodSense All Day Allergy is Cetirizine Hydrochloride 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergies.
  • ORIGINAL PRESCRIPTION STRENGTH: GoodSense All Day Allergy Cetirizine Hydrochloride 10 mg, is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over
  • 24 HOUR SYMPTOM RELIEF: One dose of All Day Allergy Cetirizine Hydrochloride 10 mg provides all-day allergy relief for indoor & outdoor allergies, and 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.
  • ALLERGY MEDICINE: GoodSense All Day Allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat.
  • DIRECTIONS: Adults and children 6 years and over: one 10 mg tablet once daily; do not take more than one 10 mg tablet in 24 hours Children under 6 years of age and consumers with liver or kidney disease, ask a doctor
  • EFFECTIVE: Each Goodsense Loratadine 10 mg tablet, an allergy medicine, provides 1 day of relief and contains no gluten
  • ALLERGY MEDICINE: GoodSense Allergy Relief Loratadine Tablets, 10 mg temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat
  • 24-HOUR RELIEF: Each allergy pill contains 10 mg of Loratadine, the original prescription strength It provides 24-hour relief of: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat
  • APPROVED FOR INDOOR AND OUTDOOR ALLERGY RELIEF: The active ingredient in GoodSense Allergy Relief is Loratadine 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms
  • Common cold: A cold usually includes a runny nose, sore throat, sneezing, and coughing. These symptoms can last for up to two weeks.
  • Flu: Influenza (flu) is a contagious respiratory illness caused by influenza viruses infecting the nose, throat and lungs. It can cause mild to severe illness.
  • How cold and flu spreads: Most experts believe that cold and flu viruses are spread by respiratory droplets propelled when people with cold or flu cough, sneeze or talk.
  • Uses: Temporarily relieves sinus congestion and pressure; temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies
  • Active Ingredient: The active ingredient in nasal decongestant pe is phenylephrine HCl 10 Mg, in each tablet, compare to sudafed pe congestion active ingredient.
  • MAXIMUM STRENGTH: antibiotic ointment that helps prevent infection and relieves pain in minor  Cuts, Scrapes and Burns
  • INJURY: It is a general term that refers to harm caused by accidents, falls, hits, weapons, and more. Injuries can happen at work or play, indoors or outdoors.
  • DIRECTIONS: adults and children 2 years of age and older: Clean the affected area and apply a small amount (an amount equal to the surface area of the tip of a finger) of GoodSense Triple Antibiotic Ointment on the area 1 to 3 times daily. May be covered with a sterile bandage. Children under 2 years of age: ask a doctor.
  • OINTMENT CONTAINS:  Bacitracin Zinc, Neomycin Sulfate, Polymyxin B Sulfate, Pramoxine HCl.
  • ACTIVE INGREDIENTS: Compare to the active ingredients in Neosporin + Pain Relief.
  • EXPLAINING ARTHRITIS: Arthritis pain is a family of musculoskeletal disorders with more than 100 different diseases or conditions that can affect a lot of different people
  • TEMPORARY PAIN RELIEF: This product may also be used to temporarily relieve other minor aches and pains due to: Muscular Aches, Backache, Premenstrual and Menstrual Cramps, the Common Cold, Headache, Toothache
  • CHRONIC CONDITIONS: As the leading cause of disability in the United States, arthritis is common among people who have other chronic conditions such as heart disease, diabetes and those who are obese
  • PURPOSE: Acetaminophen Extended-Release Tablets, 650 mg is a pain reliever/fever reducer that can be used for the temporary relief of minor pain of arthritis
  • ACTIVE INGREDIENT: Acetaminophen Extended-Release Tablets, 650 mg (Arthritis Pain) active ingredient is acetaminophen 650 mg, which compares to the active ingredient in Tylenol 8HR Arthritis Pain
  • Snacking
  • Cooking
  • Salad Toppers
  • Baking
  • PAIN RELIEF FOR ADULTS & CHILDREN 12 YEARS AND OLDER: Take 1 caplet every 8 to 12 hours while symptoms last. For the first dose you may take 2 caplets within the first hour. Do not exceed 2 caplets in any 8- to 12-hour period; do not exceed 3 caplets in a 24-hour period. Children under 12 years: ask a doctor.
  • NAPROXEN SODIUM: A nonsteroidal anti- inflammatory drug (NSAID) used as a pain reliever/fever reducer.
  • ACTIVE INGREDIENT: Compare to Aleve Tablets active ingredient. The active ingredient in GoodSense Naproxen Sodium Tablets, 220 mg is Naproxen Sodium.
  • STRENGTH TO LAST 12 HOURS: GoodSense Naproxen Sodium Tablets, 220 mg for pain relief and fever reduction offer strength to last 12 hours.
  • PAIN RELIEVER: GoodSense Naproxen Sodium Tablets, 220 mg pain relief pills temporarily relieve minor aches and pains due to minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache, and the common cold, and temporarily reduces fever.
  • Does not contain pain reliever
  • Easy-to-swallow caplets
  • Safe and NON-HABIT FORMING
  • For a restful night's sleep
  • Compare to simply sleep nighttime sleep aid active ingredient
  • Low sodium
  • Good source of protein & fiber
  • Great everyday snack and good as a topper on salads, soups, granola and oatmeal
  • Re-sealable 6oz. bag for ulimate freshness
  • Excellent source of daily nutrients

More Info

GoodSense All Day Allergy, Cetirizine HCl Tablets 10 mg, Antihistamine for Allergy Relief, 25 Count

Search only Good Sense brand name

GoodSense All Day Allergy, Cetirizine HCl Tablets 10 mg, Antihistamine for Allergy Relief, 25 Count

Current price: 10.06 USD


Order at Amazon


Height: 3.25 Inches

Length: 1.6875 Inches

Width: 1.625 Inches

  • ADULTS & CHILDREN 6 YEARS AND OVER: Take one tablet once daily; do not take more than one 10 mg tablet in 24 hours. A 5 mg allergy relief product may be appropriate for less severe symptoms. Read package for full directions before use.
  • ACTIVE INGREDIENT: Compare to the active ingredient in Zyrtec. The active ingredient in GoodSense All Day Allergy is Cetirizine Hydrochloride 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergies.
  • ORIGINAL PRESCRIPTION STRENGTH: GoodSense All Day Allergy Cetirizine Hydrochloride 10 mg, is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over
  • 24 HOUR SYMPTOM RELIEF: One dose of All Day Allergy Cetirizine Hydrochloride 10 mg provides all-day allergy relief for indoor & outdoor allergies, and 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.
  • ALLERGY MEDICINE: GoodSense All Day Allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat.
  • DIRECTIONS: Adults and children 6 years and over: one 10 mg tablet once daily; do not take more than one 10 mg tablet in 24 hours Children under 6 years of age and consumers with liver or kidney disease, ask a doctor
  • EFFECTIVE: Each Goodsense Loratadine 10 mg tablet, an allergy medicine, provides 1 day of relief and contains no gluten
  • ALLERGY MEDICINE: GoodSense Allergy Relief Loratadine Tablets, 10 mg temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat
  • 24-HOUR RELIEF: Each allergy pill contains 10 mg of Loratadine, the original prescription strength It provides 24-hour relief of: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat
  • APPROVED FOR INDOOR AND OUTDOOR ALLERGY RELIEF: The active ingredient in GoodSense Allergy Relief is Loratadine 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms
  • Common cold: A cold usually includes a runny nose, sore throat, sneezing, and coughing. These symptoms can last for up to two weeks.
  • Flu: Influenza (flu) is a contagious respiratory illness caused by influenza viruses infecting the nose, throat and lungs. It can cause mild to severe illness.
  • How cold and flu spreads: Most experts believe that cold and flu viruses are spread by respiratory droplets propelled when people with cold or flu cough, sneeze or talk.
  • Uses: Temporarily relieves sinus congestion and pressure; temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies
  • Active Ingredient: The active ingredient in nasal decongestant pe is phenylephrine HCl 10 Mg, in each tablet, compare to sudafed pe congestion active ingredient.
  • MAXIMUM STRENGTH: antibiotic ointment that helps prevent infection and relieves pain in minor  Cuts, Scrapes and Burns
  • INJURY: It is a general term that refers to harm caused by accidents, falls, hits, weapons, and more. Injuries can happen at work or play, indoors or outdoors.
  • DIRECTIONS: adults and children 2 years of age and older: Clean the affected area and apply a small amount (an amount equal to the surface area of the tip of a finger) of GoodSense Triple Antibiotic Ointment on the area 1 to 3 times daily. May be covered with a sterile bandage. Children under 2 years of age: ask a doctor.
  • OINTMENT CONTAINS:  Bacitracin Zinc, Neomycin Sulfate, Polymyxin B Sulfate, Pramoxine HCl.
  • ACTIVE INGREDIENTS: Compare to the active ingredients in Neosporin + Pain Relief.
  • EXPLAINING ARTHRITIS: Arthritis pain is a family of musculoskeletal disorders with more than 100 different diseases or conditions that can affect a lot of different people
  • TEMPORARY PAIN RELIEF: This product may also be used to temporarily relieve other minor aches and pains due to: Muscular Aches, Backache, Premenstrual and Menstrual Cramps, the Common Cold, Headache, Toothache
  • CHRONIC CONDITIONS: As the leading cause of disability in the United States, arthritis is common among people who have other chronic conditions such as heart disease, diabetes and those who are obese
  • PURPOSE: Acetaminophen Extended-Release Tablets, 650 mg is a pain reliever/fever reducer that can be used for the temporary relief of minor pain of arthritis
  • ACTIVE INGREDIENT: Acetaminophen Extended-Release Tablets, 650 mg (Arthritis Pain) active ingredient is acetaminophen 650 mg, which compares to the active ingredient in Tylenol 8HR Arthritis Pain
  • Snacking
  • Cooking
  • Salad Toppers
  • Baking
  • PAIN RELIEF FOR ADULTS & CHILDREN 12 YEARS AND OLDER: Take 1 caplet every 8 to 12 hours while symptoms last. For the first dose you may take 2 caplets within the first hour. Do not exceed 2 caplets in any 8- to 12-hour period; do not exceed 3 caplets in a 24-hour period. Children under 12 years: ask a doctor.
  • NAPROXEN SODIUM: A nonsteroidal anti- inflammatory drug (NSAID) used as a pain reliever/fever reducer.
  • ACTIVE INGREDIENT: Compare to Aleve Tablets active ingredient. The active ingredient in GoodSense Naproxen Sodium Tablets, 220 mg is Naproxen Sodium.
  • STRENGTH TO LAST 12 HOURS: GoodSense Naproxen Sodium Tablets, 220 mg for pain relief and fever reduction offer strength to last 12 hours.
  • PAIN RELIEVER: GoodSense Naproxen Sodium Tablets, 220 mg pain relief pills temporarily relieve minor aches and pains due to minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache, and the common cold, and temporarily reduces fever.
  • Does not contain pain reliever
  • Easy-to-swallow caplets
  • Safe and NON-HABIT FORMING
  • For a restful night's sleep
  • Compare to simply sleep nighttime sleep aid active ingredient
  • Low sodium
  • Good source of protein & fiber
  • Great everyday snack and good as a topper on salads, soups, granola and oatmeal
  • Re-sealable 6oz. bag for ulimate freshness
  • Excellent source of daily nutrients
  • ADULTS & CHILDREN 6 YEARS AND OVER: Take one tablet once daily; do not take more than one 10 mg tablet in 24 hours. A 5 mg allergy relief product may be appropriate for less severe symptoms. Read package for full directions before use.
  • ACTIVE INGREDIENT: Compare to the active ingredient in Zyrtec. The active ingredient in GoodSense All Day Allergy is Cetirizine Hydrochloride 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergies.
  • ORIGINAL PRESCRIPTION STRENGTH: GoodSense All Day Allergy Cetirizine Hydrochloride 10 mg, is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over.
  • 24 HOUR SYMPTOM RELIEF: One dose of All Day Allergy Cetirizine Hydrochloride 10 mg provides all-day allergy relief for indoor & outdoor allergies, and 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.
  • ALLERGY MEDICINE: GoodSense All Day Allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat.

More Info

1    2    3    4    5    6    7    8    9    10